# SDR C2XA97CL019

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Faulted
- Location: Lt Te Flap
- Part time: 6,705 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3186 - CREW REPORTED, THAT AFTER TAKEOFF AND FLAPS SELECTED TO THE FULL UP POSITION THEY RECEIVED A FLAP ASYMMETRY ON THE INBOARD PAIR.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT INBOARD FLAP ACTUATOR IAW EMB 120 MM 27-50-07, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
